What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jul 14, 2:41 PM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 14, 2:41 PM CST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
341 PM CDT Thu Jul 14 2022
.SHORT TERM (Tonight through Friday Night)...
Energy associated with an inverted trough has resulted in some
showers offshore and South of the area so far today. An additional
area of energy associated with a shortwave on the eastern periphery
rounding a Rocky Mountain high is causing showers and thunderstorms
across eastern TX which is expected to continue moving southwestward
today and this evening some of which may become strong.
Expecting isolated showers and thunderstorms to continue their
southwest march across the Victoria Crossroads and across South
Texas possibly making it to La Salle and Webb counties. Storm and
rain chances tonight are best for the offshore waters and coastal
areas. Tomorrow, with PWAT's near 2.0 inches and any leftover
energy could result in isolated showers once again across the
region.
Temperatures this afternoon will top out in the 90s with low 100s
out west. A Heat Advisory is in effect mostly for La Salle and Webb
counties this afternoon as heat indices will be near 110. Tomorrow
is looking cooler and heat indices are not expected to reach
advisory conditions but will in the 105-109 range.
&&
.LONG TERM (Saturday through Thursday)...
Not much change in the long term. The areas of vort max aloft in the
mid-levels will sag south through the day on Saturday. Although a
couple showers and thunderstorms aren't out of the question in the
morning over the waters and Coastal Bend, only included slight
chances over the Victoria Crossroads where moisture is greatest.
Ridging will return as the dominant pattern from the high pressure
system over the Four Corners Saturday afternoon through Sunday.
During this time frame, PWATs are expected to decrease to around
1.5" (below normal), leading to dry conditions.
By Monday, the high pressure system moves slightly northwest and
allows for a potential inverted shortwave trough to extend over
South Texas from east Mexico and the southwestern Gulf of Mexico.
The greatest uncertainty for Monday through Tuesday is whether there
will be enough moisture return. The GFS is the wetter solution with
a more amplified trough and PWATs climbing to near 2.0" by Monday
evening, whereas the ECMWF limits to around 1.75". However, neither
show much in the case of rainfall with majority focused over the
water if at all. Left less than 15% PoPs Monday and Tuesday, however
if moisture increases and/or the mid-level feature becomes more
pronounced, this may need to be increased.
Through the day on Wednesday the trough will be progressing
northwestward across the Rio Grande with high pressure settling
through the rest of the day and Thursday.
Heat index values will generally range from 105 to 109 Saturday
through Monday with a few locations over the southern Coastal Bend
briefly touching 110. Dewpoints increase midweek which may result in
Heat Advisory conditions with heat index values ranging from 110 to
114 in the afternoons Tuesday through Thursday.
&&
.MARINE...
Moderate southerly flow this afternoon will relax to weak flow
overnight and increases to weak to moderate tomorrow. Isolated to
scattered showers and thunderstorms will be possible offshore
tonight and tomorrow. Weak to moderate onshore flow Saturday
morning will become moderate Saturday night. Weak to moderate flow
returns Sunday morning before moderate onshore flow persists
Sunday night through Wednesday. Occasional moderate to strong flow
could lead to brief periods of Small Craft Advisory conditions
Tuesday night through Thursday. Isolated showers and thunderstorms
will be possible Friday night and Saturday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 76 92 77 96 77 / 30 40 10 10 0
Victoria 74 94 75 97 75 / 20 40 10 20 0
Laredo 78 100 77 103 77 / 10 10 10 10 0
Alice 73 97 73 101 74 / 20 30 10 10 0
Rockport 79 94 81 94 81 / 30 30 10 20 0
Cotulla 78 103 78 104 77 / 30 20 10 10 0
Kingsville 75 96 75 98 75 / 30 30 10 10 0
Navy Corpus 81 93 81 94 81 / 30 30 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory until 7 PM CDT this evening For the following
zones: Inland Kleberg...Inland Nueces...Jim Wells...La
Salle...Webb.
GM...None.
&&
BF/80...SHORT TERM
EMF/94...LONG TERMHazardous weather outlook, Jul 14, 3:43 AM CST, 12 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
443 AM CDT Thu Jul 14 2022
TXZ229>234-239>247-342>347-442-443-447-150945-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
443 AM CDT Thu Jul 14 2022
This hazardous weather outlook is for South Texas.
.DAY ONE...Today and Tonight
Heat index values are expected to reach 105 to 110 today. A Heat
Advisory is in effect this afternoon for portions of South Texas.
Isolated thunderstorms will be possible today and tonight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Heat Index values of 105 to 110 degrees are possible each afternoon
Friday through Monday. Heat index values from 110 to 113 degrees
will be possible over the coastal plains and Brush Country during
the afternoon Tuesday and Wednesday.
Isolated thunderstorms will be possible mainly over the
coastal plains Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
GMZ231-232-236-237-250-255-270-275-150945-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
443 AM CDT Thu Jul 14 2022
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Today and Tonight
Isolated thunderstorms will be possible over the Coastal Waters
today.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Isolated thunderstorms will be possible over the coastal waters
Friday and Friday night.
Small Craft Advisory conditions will be possible Tuesday night over
the Gulf waters.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
HA/TMT
In the hours before
Special weather statement, Jul 14, 2:55 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
355 PM CDT Thu Jul 14 2022
TXZ233-234-246-142130-
Victoria TX-Inland Refugio TX-Goliad TX-
355 PM CDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of southwestern
Victoria, northeastern Goliad and north central Refugio Counties
through 430 PM CDT...
At 355 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oak Village, or 9 miles northwest of McFaddin, moving southwest at 10
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fannin, Schroeder, Coleto Creek Park and Oak Village.
This includes the following highways...
US Highway 183 between mile markers 646 and 652.
US Highway 59 between mile markers 642 and 662.
US Highway 77 between mile markers 584 and 596, and near mile marker
606.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2885 9727 2873 9694 2845 9711 2855 9742
TIME...MOT...LOC 2055Z 033DEG 8KT 2864 9713
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FORINASHSpecial weather statement, Jul 14, 3:21 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
421 PM CDT Thu Jul 14 2022
TXZ234-347-142200-
Coastal Calhoun TX-Victoria TX-
421 PM CDT Thu Jul 14 2022
...Strong thunderstorms will impact portions of north central Calhoun
and central Victoria Counties through 500 PM CDT...
At 421 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Fordtran to near Edna to 8
miles north of Blessing. Movement was south at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Victoria, Guadalupe, Fordtran, Victoria Colony Creek Country Club,
Wood Hi, Mission Valley, Victoria Detar Hospital North, Nursery,
Victoria Riverside Park, Victoria College, Victoria Mall, Brentwood
Subdivision, Inez, Salem, Victoria Regional Airport, Telferner, Ball
Airport Area and Downtown Victoria.
This includes the following highways...
US Highway 59 between mile markers 624 and 638.
US Highway 77 between mile markers 560 and 580.
US Highway 87 between mile markers 796 and 818.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2885 9670 2882 9672 2875 9667 2872 9663
2871 9641 2869 9642 2868 9657 2869 9656
2871 9665 2870 9667 2868 9665 2870 9668
2868 9672 2884 9719 2890 9726 2910 9698
TIME...MOT...LOC 2121Z 021DEG 17KT 2914 9713 2901 9664 2900 9624
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FORINASHSpecial weather statement, Jul 14, 3:39 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
439 PM CDT Thu Jul 14 2022
TXZ232-233-142230-
Bee TX-Goliad TX-
439 PM CDT Thu Jul 14 2022
...A strong thunderstorm will impact portions of Goliad and central
Bee Counties through 530 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goliad, moving west at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Goliad, Weesatche, Weser, Ander, Berclair and Charco.
This includes the following highways...
US Highway 183 between mile markers 628 and 652.
US Highway 59 between mile markers 662 and 690.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2892 9739 2890 9737 2889 9735 2890 9734
2889 9733 2854 9730 2842 9753 2846 9770
2867 9778 2892 9743
TIME...MOT...LOC 2139Z 089DEG 21KT 2862 9743
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FORINASHSpecial weather statement, Jul 14, 4:01 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
501 PM CDT Thu Jul 14 2022
TXZ233-234-247-347-142300-
Coastal Calhoun TX-Inland Calhoun TX-Victoria TX-Goliad TX-
501 PM CDT Thu Jul 14 2022
...Strong thunderstorms will impact portions of north central
Calhoun, Victoria and northeastern Goliad Counties through 600 PM
CDT...
At 501 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lolita to near Edna to near Inez to near
Victoria Mall to Ander. Movement was south at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Victoria, Goliad, Guadalupe, Fannin, Victoria Colony Creek Country
Club, Weesatche, Weser, Nursery, Victoria Riverside Park, Victoria
College, Victoria Mall, Saxet Lakes, Brentwood Subdivision, Inez,
Telferner, Downtown Victoria, Schroeder, Dacosta, Ander and Wood Hi.
This includes the following highways...
US Highway 183 between mile markers 628 and 648.
US Highway 59 between mile markers 624 and 672.
US Highway 77 between mile markers 568 and 594.
US Highway 87 between mile markers 798 and 828.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2871 9662 2870 9661 2870 9643 2871 9642
2870 9641 2869 9642 2869 9656 2865 9684
2859 9709 2856 9748 2888 9748 2892 9742
2887 9730 2895 9719 2900 9682 2892 9679
2885 9670 2882 9672 2871 9664 2872 9641
TIME...MOT...LOC 2201Z 011DEG 14KT 2885 9657 2895 9662 2895 9682 2892
9703 2887 9731
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FORINASH